# SDR SWIA200923357

- Difficulty date: December 27, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 21,312 hours, 16,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING LEVEL EMERGENCY FLOODLIGHT INOP.  (FLT 4517)  RELAMPED EMERGENCY FLOODLIGHT.
